Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On certain character sums


Author: B. W. Brewer
Journal: Trans. Amer. Math. Soc. 99 (1961), 241-245
MSC: Primary 10.00
DOI: https://doi.org/10.1090/S0002-9947-1961-0120202-1
MathSciNet review: 0120202
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Cauchy, Oeuvres complètes, series 1, vol. 3, 1911, pp. 5-37.
  • [2] G. Eisenstein, Zur Theorie der quadratischen Zerfällung der Primzahlen $ 8n + 3,7n + 2$ und $ 7n + 4$, J. Reine Angew. Math. vol. 37 (1848) pp. 97-126.
  • [3] Helmut Hasse, Zahlentheorie, Zweite erweiterte Auflage, Akademie-Verlag, Berlin, 1963 (German). MR 0153659
  • [4] E. Jacobsthal, Anwendungen einer Formel aus der Theorie der quadratischen Reste, Dissertation, University of Berlin, 1906.
  • [5] Emma Lehmer, On the number of solutions of 𝑢^{𝑘}+𝐷≡𝑤²(\mod𝑝), Pacific J. Math. 5 (1955), 103–118. MR 0067918
  • [6] L. von Schrutka, Eine Beweis für die Zerlegbarkeit der Primzahlen von der Form $ 6n + 1$ in ein einfaches und ein dreifaches Quadrat, J. Reine Angew. Math. vol. 140 (1911) pp. 252-265.
  • [7] Albert Leon Whiteman, Theorems analogous to Jacobstahl’s theorem, Duke Math. J. 16 (1949), 619–626. MR 0031940

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.00

Retrieve articles in all journals with MSC: 10.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1961-0120202-1
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society